A case of toxic epidermal necrolysis treated with intravenous immunoglobulin

Authors

  • S. Magina,

    1. Departments of Dermatology,
      *Internal Medicine, and †Ophthalmology, Hospital de S. João, Faculty of Medicine,
      Rua da Alegria, 1892, Ent 14,
      Hab 3.4, 4200, Porto, Portugal
    Search for more papers by this author
  • C. Lisboa,

    1. Departments of Dermatology,
      *Internal Medicine, and †Ophthalmology, Hospital de S. João, Faculty of Medicine,
      Rua da Alegria, 1892, Ent 14,
      Hab 3.4, 4200, Porto, Portugal
    Search for more papers by this author
  • E. Gonçalves,

    1. Departments of Dermatology,
      *Internal Medicine, and †Ophthalmology, Hospital de S. João, Faculty of Medicine,
      Rua da Alegria, 1892, Ent 14,
      Hab 3.4, 4200, Porto, Portugal
    Search for more papers by this author
  • F. Conceição,

    1. Departments of Dermatology,
      *Internal Medicine, and †Ophthalmology, Hospital de S. João, Faculty of Medicine,
      Rua da Alegria, 1892, Ent 14,
      Hab 3.4, 4200, Porto, Portugal
    Search for more papers by this author
  • V. Leal,

    1. Departments of Dermatology,
      *Internal Medicine, and †Ophthalmology, Hospital de S. João, Faculty of Medicine,
      Rua da Alegria, 1892, Ent 14,
      Hab 3.4, 4200, Porto, Portugal
    Search for more papers by this author
  • J. Mesquita-Guimarães

    1. Departments of Dermatology,
      *Internal Medicine, and †Ophthalmology, Hospital de S. João, Faculty of Medicine,
      Rua da Alegria, 1892, Ent 14,
      Hab 3.4, 4200, Porto, Portugal
    Search for more papers by this author

No abstract is available for this article.

Ancillary